# SDR SWAA2013052416452

- Difficulty date: May 17, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 42,986 hours, 25,024 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 59632336
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O NR 1 WINDOW OTBD UPPER CORNER VISUAL CRACKED ON  INNER SURFACE.  REPAIRED FRAME IAW ATS ER AND EA.
